hallucinations caused by medication

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Dec 2009
Total Posts : 3
   Posted 12/11/2009 1:58 PM (GMT -6)   
Please see forum Rule #6: No posts regarding research studies, surveys or clinical trials without obtaining prior approval from the forum administrator before posting to the forums.

If you have further questions, please email the administrator at admin@healingwell.com


Post Edited By Moderator (serafena) : 12/11/2009 12:34:06 PM (GMT-7)

Veteran Member

Date Joined Nov 2006
Total Posts : 1745
   Posted 12/11/2009 4:06 PM (GMT -6)   
I'm not sure they'd find anyone hallucinating from anxiolytics anyway.

Forum Moderator

Date Joined Apr 2007
Total Posts : 32602
   Posted 12/11/2009 6:34 PM (GMT -6)   
Thanks Serafena  turn
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 26, 2016 2:31 PM (GMT -6)
There are a total of 2,712,463 posts in 299,099 threads.
View Active Threads

Who's Online
This forum has 153675 registered members. Please welcome our newest member, houstonkae.
366 Guest(s), 14 Registered Member(s) are currently online.  Details
JimBear, RUSS504, wtw415, Mrs. Brady, AmyAzz, VLou*, Serfr, time2reclaim, joavila92, jake.bunter55, soynomore, LMusings, Robertmp, gilly2

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer